# SDR HALA2019032800150

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08120
- Aircraft time: 2,723 hours, 527 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REVERSER FAULT ASSERTED AFTER SELECTION OF REVERSE THRUST ON LANDING. PERFORMED OPS TEST OF ENG 2 T/R PER AMM 78-31-00-710-805-A. TROUBLESHOOT PER TSM 78-31-00-810-982-A. FOUND CLEARANCE OF INHIBIT MECHANISM OUT OF LIMIT. ADJUSTED INHIBIT CABLE PER AMM 78-31-06-820-801-A. PERFORMED OPS TEST OF ENG 2 T/R OPS TEST OK. BITE TEST OK. NO FAULTS. OK FOR SVC.
